Medical Questions > General Forum Topics > Pharmaceuticals Forum

double dosed concerta with red bulls and some coffee.

User Profile
Hi, I take prescribed Concerta 54mg for my ADD. I am 21 years old, about 180-190lb, 6'3". Pretty healthy overall.

However today I double dosed my meds (I know it's not recommended but I've done it before with no issues, just felt like I needed a bit of extra focus starting a new job)

I also drank a couple of red bulls and some coffee.

I am experiencing a dull pain right below my left ribcage. Is this anything I should be overly concerned about?

I have concluded that it's probably just the meds having an adverse effect on my stomach, however I don't feel any discomfort anywhere else.

Any ideas what this could be? Thanks.


Did you find this post helpful?
|

User Profile
replied September 22nd, 2012
ADD and ADHD Answer A38896
Hi,
Welcome to ehealthforum,
The symptoms that you describe could be due to drug induced gastritis aggravated by your coffee and red bull intake. Take OTC antacids to see if these help. Drink plenty of water. Avoid use of caffeinated or carbonated beverages. Avoid alcohol intake or alcoholic beverages for a few days. Have simple diet and avoid citrus fruits and juices. Avoid stress build up and practice relaxation techniques. If symptoms persist, of if symptoms get worse, or do not resolve within 48 hours, visit your doctor/healthcare provider for further evaluation and assistance.
Take care.


|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.